RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 11, Issue 1  


Anatolii Alekseevich Karatsuba
5
An estimate for the irrationality measure of values of the Gauss hypergeometric function
V. A. Androsenko
7
Algebraic independence over $\mathbb{Q}_p$ of the values of analytic functions at points from $\mathbb{C}_p$
O. Yu. Bazhenova
15
Graded quotient rings of semiprime graded rings
I. N. Balaba, V. A. Efremov
20
A discrete limit theorem for the Mellin transforms of the Riemann zeta-function
V. Balinskaitė, A. Laurinčikas
31
An estimate for irrationality measures of the logarithm of the “golden section”
M. G. Bashmakova
47
The argument of the Riemann zeta function
R. N. Boyarinov
54
Structure of the best diophantine approximations and multidimensional generalizations of the continued fraction
A. D. Bruno
68
Diophantine approximation on the curves with non–monotonic error function in the $p$-adic case
Natalia Budarina
74
Application of a weighted sieve to the estimation of the least almost prime number of a polynomial sequence of a natural argument
E. V. Vakhitova
81
On estimates for trigonometric integrals
I. Sh. Dzhabarov
85
On polyhedra with centrally symmetric faces
N. P. Dolbilin, A. A. Kozachok
109
On the number of representations of natural numbers by cyclic binary quadratic forms
Yu. Yu. Evseeva
116
Geometrization of Hecke's theorem
V. G. Zhuravlev
126
On the linear independence of some functions
P. L. Ivankov
145
A structure formula for the sequence $\{n\theta\}$ and some of its applications in problems of number theory
I. I. Il'yasov
152
Local conditions for the biregularity of triangulations of the Euclidean plane
E. V. Kolomeĭkina
173
Arithmetic properties of series of certain classes
E. S. Krupitsyn
184
The extended Riemann hypothesis and zeros of functions defined by Dirichlet series with periodic coefficients
V. N. Kuznetsov, O. A. Polyakova
188
Nilpotent approximability of the palindromic automorphism group of a free group
A. I. Nekritsukhin
199
On some properties of an elliptic curve in Jacobi form
A. Yu. Nesterenko
202
Modeling knapsack cryptosystems with Diophantine complexity
V. O. Osipyan, S. G. Spirina, A. S. Arutyunyan, V. V. Podkolzin
209
A survey of investigations of the discrete ergodic method in number theory
U. M. Pachev
217
Arithmetic properties of quadratic function fields and torsion in Jacobians
V. P. Platonov
234
On the application of Wiener's parallel collision search method to discrete logarithmization on Edwards curves
F. A. Sinitsyn
239
Oppenheim expansion in the ring $Q_g$ of $g$-adic numbers
I. Y. Sukharev
248
The arithmetic and geometry of one-dimensional quasilattices
A. V. Shutov
255
On the sum of the fractional parts $\sum_{n\leq x}\{ne\}$
A. V. Shutov
263
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019